IJPAM: Volume 84, No. 5 (2013)

AN ABSTRACT ALGEBRAIC-TOPOLOGICAL APPROACH
TO THE NOTIONS OF A FIRST AND
A SECOND DUAL SPACE II

René Bartsch1, Harry Poppe2
1Department of Mathematics
TU Darmstadt
Schlossgartenstr. 7, D-64289 Darmstadt, GERMANY
2Department of Mathematics
University of Rostock
D-18057 Rostock, GERMANY


Abstract. In our paper [2] we developed and studied a general duality system (X, Y,Xd,Xdd, J:X → Xdd), where Xd is the first dual space of X with respect to Y, Xdd is the second dual space of X with respect to Y. J denotes the canonical map as is known from classical examples. In the present paper we continue the invstigations, started in [2].

Received: February 5, 2013

AMS Subject Classification: 46A20, 46A40, 54H12

Key Words and Phrases: first dual, second dual, Riesz space, non commutative algebra

Download paper from here.



DOI: 10.12732/ijpam.v84i5.16 How to cite this paper?
Source:
International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2013
Volume: 84
Issue: 5